On the joint numerical status and tensor productsReportar como inadecuado




On the joint numerical status and tensor products - Descarga este documento en PDF. Documentación en PDF para descargar gratis. Disponible también para leer online.

International Journal of Mathematics and Mathematical Sciences - Volume 13 1990, Issue 4, Pages 807-810

Department of Mathematics, University of Central Florida, Orlando 32816, Florida, USA

Received 10 September 1989; Revised 20 December 1989

Copyright © 1990 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We prove a result on the joint numerical status of the bounded Hilbert space operators on the tensor products. The result seems to have nice applications in the multiparameter spectral theory.





Autor: Ram Verma and Lokenath Debnath

Fuente: https://www.hindawi.com/



DESCARGAR PDF




Documentos relacionados